MathSciNet Relay Station
MathSciNet bibliographic data
MR1860762 (2002i:37029a) 37C30 (37A30 47A10 47A35)
Fan, Aihua; Jiang, Yunping On Ruelle-Perron-Frobenius operators. I. Ruelle theorem. Comm. Math. Phys. 223 (2001), no. 1, 125–141.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement